CSN Login
Members Online: 7

numbness in extremities from hormone therapy?

mbeavers
Posts: 28
Joined: Sep 2001

Has anyone experienced numbness in the fingers after three shots of Lupron and Casodex therapy. I would like to have some feedback if this is a side effect of hormone therapy. If not it must be another ailment.

2375dgg
Posts: 31
Joined: Oct 2000

After 1st and 2nd shot of Lupron, I experienced some numbness in my feet and toes which probably was a reaction with my type 2 diabetes. It went away after about 5 months. You can read my story at http://pages.prodigy.net/dgaarder/info.html

meadc
Posts: 25
Joined: May 2001

Have you checked your blood sugar? This is also a problem with diabetes, because I have it. meadc

2375dgg
Posts: 31
Joined: Oct 2000

I posted an experience I had after 2 shots of Lupron earlier, I visited a older person about 76, who experienced numbness in his left hand after a number of Lupron shots and not long after suffered a mild stroke and slight paralysis of his left side. I would suggest a work up. He had surgery on an artery in his neck.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network